# SDR UALA2010012100254

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 54,664 hours, 19,907 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE MSG, RTFL.  CYCLED D5, D6, Y17, C06, T18. CHECKED PFR NO FAULTS ON SYS, CHECKED AVIONICS BAY NO SMOKE PRES ENT RAN CFDS TEST OF ECAM1 REF TSM 26-15-00-810-803.  MSG CLEARE D AND NOT PRESENT AT THIS TIME SUSPECT HIGH HUMIDITY IN AVIONICS BAY.    NO FURTHER ISSUES OBSERVED.
